# SDR SWAA2022092802968

- Difficulty date: August 13, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RT VAPOR BARRIER LOWER WEB STA. 663. / [01] MEASUREMENTS;[02] PERFORMED VISUAL INSPECTION AND TAP TEST AT R\H VAPOR BARRIER FOUND CRACK 6' AND CONTAMINATION PER B737 NTM 51-05-01 PART 1 ; B737SRM 51-70-04-2R-0 PARAGRAPH(4.A);[03] APPLIED STOP DRILL AT THE END OF THE CRACK ON VAPOR BARRIER PER B737SRM 57-10-10-2R-2 PARAGRAPH (6.B) PREPARED DAMAGED AREA ON VAPOR BARRIER TO APPLY 24HR DRY OUT PROCESS PER B737 B737SRM 51-70-04-2R-0 PARAGRAPH (4.D);[04] VERIFIED STEP #1 AND #2 ACCOMPLISHED DATED 08/18/2022;[05] VERIFIED STEP #3  LATE ENTRY OK TO START DRY OUT PROCESS @ 08/18/2022 0800;[06] APPLIED 24HR DRY OUT AT VAPOR BARRIER PER B737 SRM 51-70-04-2R-0 PARAG 4.D;[07] VERIFIED STEP 6.;[08] OK TO INSTALL REPAIR;[09] REPAIRED DAMAGED AREA AT VAPOR BARRIER PER B737SRM 51-70-04-2R-0 AND PERFORMED TAP TEST ON REPAIR AREA NO DELAMINATION FOUND PER B737 NTM PART 1  51-05-01 MATERIAL USED RESIN EY3804PO#1774613 AND FIBER GLASS PO#1690463;[10] VERIFIED STEP 9;[11] APPLIED TEFLON PAINT ON RT VAPOR BARRIER LOWER WEB REF B 737 AMM 51-21-81-370-801;[12] VERIFIED STEP 11
